MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. EASYPOINT®; NEEDLE, HYPODERMIC, SINGLE LUMEN

RETRACTABLE TECHNOLOGIES, INC. EASYPOINT®; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 82091
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rn was giving the patient his evening heparin injection sq in the lower left quadrant of the abdomen.Once the heparin was instilled, rn went to retract the needle utilizing the button on the easypoint 25g x 5/8" needle and the button did not retract.The needle was retracted manually from the patient's injection site.After a second attempt to click the button on the easypoint needle, the spring finally released and the needle retracted back.

Brand Name
EASYPOINT®
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key8666563
Report Number8666563
Device Sequence Number2292888
Product Code FMI
UDI-Device Identifier00613703820907
UDI-Public(01)00613703820907
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/06/2019
Report Date (Section F) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number82091
Device Catalogue Number82091
Device Lot NumberK180804
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/06/2019